Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
Approaching complexity by stochastic methods: From biological systems to turbulence
Friedrich R, Peinke J, Sahimi M, Reza Rahimi Tabar M
Research article (journal)
Details about the publication
Journal:
Physics Reports
Volume:
506
Issue:
5
Page range:
87-162
Status:
Published
Release year:
2011 (31/12/2011)
Language in which the publication is written:
English
DOI:
10.1016/j.physrep.2011.05.003
Authors from the University of Münster
Friedrich
,
Rudolf
Institute for Theoretical Physics